MAUDE Adverse Event Report: ENCORE MEDICAL L.P CLP HIP; HEAD, FEMORAL, COCR 28/+3.5MM

ENCORE MEDICAL L.P CLP HIP; HEAD, FEMORAL, COCR 28/+3.5MM
Model Number 497-28-350
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - dislocated.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the revision detailed in this investigation occurred over 11.6 years apart.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.Initial or prolonged hospitalization was required.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the lot number was not provided or determined during the complaint evaluation.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to dislocation.Given the complaint history of the listed items (since a dhr review could not be conducted), there were no findings that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
CLP HIP
Common Device Name
HEAD, FEMORAL, COCR 28/+3.5MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd.
9800 metric blvd
austin,tx 78758-5445
MDR Report Key8783109
Report Number1644408-2019-00645
Device Sequence Number1668736
Product Code JDI
UDI-Device Identifier00888912024044
UDI-Public(01)00888912024044
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number497-28-350
Device Catalogue Number497-28-350
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
432-28-206 LOT UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR